# SDR DL72P962479

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 657278841X
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 2 INCH CRACK IN THE LOWER RUDDER SKIN, MIDWAY CENTER.   REPAIRED PER SRM 55-20-3.
